# SDR QMLA2018121438134

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N324AC
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 13,512 hours, 23,418 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE COMPLETION INSPECTION AMT FOUND CORROSION ON TOP SIDE OF SEAT TRACKS NEAR THE CARGO DOOR AND CREW DOOR.
